| Model Number |
FX2200X15B |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : not returned to the manufacturer.
Event or Problem Description
The manufacturer received information alleging a ventilator failed a test step during testing.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a ventilator failed a test step during testing.There was no harm or injury reported.The proportional valve, solenoid valve and system board to fio2 sensor cable were evaluated by the manufacturer's product investigation laboratory (pil) and found the proportional valve, solenoid valve and system board to fio2 sensor cable as designed and operated without issue or error codes.